# SDR VTZA96313

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 3418 · Stall Warning System
- Part: Signal Processor
- Part number: C850067
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 6300 - IAD-ISP - DURING TAXI, RETURNED TO GATE DUE TO LEFT STALL WARNING LIGHT WILL NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED SIGNAL PROCESSOR, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
